# SDR UPS06847708

- Difficulty date: August 15, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ESCAPE SLIDE PRESSURE GAUGE NOT IN VIEW.  REPOSITIONED SLIDE PACK. OK FOR SERVICE.
